# SDR IPXA11164845

- Difficulty date: February 18, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5250 · Fixed Inner Doors
- Part: Support
- Condition: Detached
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BLOCK IN COCKPIT, DOOR WOULD NOT OPEN FROM INSIDE.  FOUND DOOR ATTACH POINT AT UPPER SUPPORT ARM MOVING BACK AND FORTH.  CRACKED DOOR, ADJUSTED AFT UPPER ROLLER GUARD.  ADJ TEST DID NORMAL IAW AMM 52-10-11-05.
